Affordable Access

deepdyve-link
Publisher Website

Logarithmically improved regularity criterion for the 3D generalized magneto-hydrodynamic equations

Authors
  • ZHAO, Jihong
  • LIU, Qiao1, 2
  • 1 College of Science
  • 2 Department of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
568–574
Identifiers
DOI: 10.1016/S0252-9602(14)60029-1
Source
Elsevier
Keywords
License
Unknown

Abstract

This article proves the logarithmically improved Serrin's criterion for solutions of the 3D generalized magneto-hydrodynamic equations in terms of the gradient of the velocity field, which can be regarded as improvement of results in [10] (Luo Y W. On the regularity of generalized MHD equations. J Math Anal Appl, 2010, 365: 806–808) and [18] (Zhang Z J. Remarks on the regularity criteria for generalized MHD equations. J Math Anal Appl, 2011, 375: 799–802).

Report this publication

Statistics

Seen <100 times